Nolvadex is widely available and one of the easiest items on earth to obtain. In the . it is not classified as controlled substance; however, true legal possession will require a prescription. On the black market, nearly all anabolic steroid suppliers carry the SERM and counterfeits, while possible appear to be very rare. The SERM as with many related items is also available through research chemical labs (RCL’s). These RCL’s have found a loophole in the law that allows them to legally manufacture and sell SERM’s, AI’s, Peptides and many other items so as long as it’s for research only. This allows anyone to make a related purchase without a prescription and legally so. However, many of these RCL’s are very low grade. It’s common for their products to lose potency fast, to be unstable, and in some cases, so heavily concentrated they’re hard to dose. While there is a lot of garbage out there, there are quite a few very good RCL’s on the market. A little digging and you’ll easily find one.
You see every test booster has a limit eventually the brain figures out that it feels you have sufficient testosterone levels for your body and that level could be anywhere from average to medium/high but this is where res100 comes into play it modulates the signal the hypothalamus is receiving telling your brain you need more testosterone even when you don’t, if it sounds to good to be true well there is a limit to it, in that you can only get your test levels to go about 40% above the maximum lab range but 40% is quite a large amount considering most guys have a testosterone level of around 20nmol/L, 40% above maximum is 45nmol/L more than double what most males produce.
I was hoping you could help me with this. My estrogen got high, 106 on my blood work. And I experienced a lot of symptoms, like urges to cry out of no where, skin was broken out and no motivatio to work out/ feelings of despair. So I upped my ai (adex) from e3d to ed for about a week at .25 to bring it down. and all the symptoms have disappeared except I still get weepy watching movies and shit as of yesterday. But I've also started having insomnia and fluttery heart beat and feeling hot all the time and my skin feels a little dry. I'm on a 12week testE and testP kick and taper. I just started my taper yest. Any ideas how I coul have low e but still be getting emotional during movies and what not. I feel like I'm experiencing sides from both ends of the spectrum.